Alert archive / Wyoming / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 39, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Aug 30, 2010, 12:45 PM MDT for Hot Springs County, Washakie County, Wyoming. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 30, 2010, 12:45 PM MDT (18:45 UTC)
- Expired
- Aug 30, 2010, 1:45 PM MDT
- In force
- 60 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Hot Springs County, WY, Washakie County, WY
The radar
The Riverton/Lander radar (KRIW), 89 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 6.8 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 68 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1351 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 3:05 AM MDT, 9 hours 40 minutes earlier.
Area forecast discussion, Aug 30, 3:05 AM MDT, 9 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 305 AM MDT MON AUG 30 2010 .SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT TROUGH OVER THE WESTERN GREAT BASIN THIS MORNING WITH SOUTHWEST FLOW OVER WYOMING. VORT MAX ROUNDING THE BASE OF THE TROUGH AND LIFTING NORTHEAST OVER SOUTHERN NEVADA. SOME WEAK CONVECTION LIFTING NORTHEAST OVER SWEETWATER...SOUTHEAST FREMONT AND NATRONA COUNTIES FROM COLORADO. THE VORT MAX SWINGS ACROSS UTAH THROUGH 12Z...THEN LIFTS NORTHEAST INTO CENTRAL AND WESTERN WYOMING THROUGH 18Z. THIS WILL KEEP THE SCATTERED SHOWERS AND THUNDERSTORMS OVER THESE AREAS THROUGH MID DAY...THEN SHOULD BEGIN TO TAPER AS THE DYNAMICS LIFT NORTH OF THE AREA. ALSO HAVE A NORTHERN ORIENTED VORT OVER CENTRAL IDAHO...WITH A BAND OF WEAK SHOWERS JUST WEST OF I-15. THIS VORT MAX WILL BRING RAIN/SNOW SHOWERS AND ISOLATED THUNDERSTORMS TO THE WEST THIS AFTERNOON AND EARLY EVENING...POSSIBLY FORMING A BAROCLINIC LEAF THIS MORNING AND AFTERNOON. SNOW LEVELS COULD BE AS LOW AS 8000 FT MSL AS H7 TEMPS DROP TO -2C OVER THE NORTHWEST. COULD SEE SOME LOCALIZED AMOUNTS OF AN INCH OR TWO ABOVE 9500 FT OVER THE TETONS...ABSAROKAS AND YELLOWSTONE. COLD FRONT PROGRESSED SOUTH OVER THE NORTH THIS EVENING...AND COULD EVEN MAKE IT INTO THE CENTRAL WIND RIVER BASIN AND NORTHERN NATRONA COUNTY. HOWEVER...IT WILL BE PUSHED BACK NORTH BY LATE MORNING AS THE RETURNING SOUTH TO SOUTHWEST WINDS. IT WILL BE QUITE WINDY TODAY...ESPECIALLY OVER THE CENTRAL WIND CORRIDOR. THE FLOW SHIFTS WEST BEHIND THE FIRST VORT MAX AND DRIVES THE SURFACE COLD FRONT THROUGH THE AREA THIS AFTERNOON AND EARLY EVENING. WINDS SHIFT TO THE WEST AND NORTHWEST BEHIND THE FRONT. SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN OVER THE WEST AND NORTH...ISOLATED ELSEWHERE. THE MAIN TROUGH AXIS MOVES INTO EASTERN IDAHO AFTER MIDNIGHT WITH SOME CONVECTION PERSISTING OVER THE WEST AND NORTH. THE TROUGH AXIS MOVES ACROSS WYOMING TUESDAY AFTERNOON WITH SCATTERED MOUNTAIN RAIN/SNOW SHOWERS AND THUNDERSTORMS OVER THE NORTH AND WEST...WITH ISOLATED LOW ELEVATION ACTIVITY. WEST ZONAL FLOW BUILDS IN FOR TUESDAY NIGHT AND WEDNESDAY WITH ANOTHER SHORTWAVE MOVING THROUGH WEDNESDAY AFTERNOON AND EVENING. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED. A COLD FRONT MOVES THROUGH IN THE EVENING SHIFTING THE FLOW TO THE NORTHWEST. TEMPERATURES THROUGH THE PERIOD WILL REMAIN BELOW NORMAL. .LONG TERM...THURSDAY THROUGH MONDAY COLD FRONT COMPLETES ITS TRANSIT SOUTHWARD ACROSS THE CWA ON THURSDAY. MEDIUM RANGE MODELS IN GOOD AGREEMENT IN BUILDING HIGH AMPLITUDE RIDGE OVER WRN CONUS/CANADA BY THURSDAY EVENING WITH THE GEM A LITTLE SLOWER. MOISTURE IS EVIDENT IN NW FLOW ALONG WITH A POTENTIAL WEAK S/WV SO HAVE LEFT SLIGHT CHANCE POPS IN THE HIGHER ELEVATIONS OF THE NORTH FOR THURSDAY. MODELS ARE TRENDING STRONGER WITH THE RIDGE SO HAVE INCREASED TEMPS FOR FRIDAY AND THE WEEKEND. DAYTIME TEMPS WILL BE BACK NEAR NORMAL BY FRIDAY. MUCH DRIER AIRMASS SETTLES IN UNDER THE RIDGE FOR FRIDAY AND SATURDAY. WHILE RH VALUES MAY APPROACH CRITICAL FIRE DANGER LEVELS...WIND SHOULD REMAIN LIGHT DURING THIS PERIOD. AS RIDGE AXIS PASSE ON SATURDAY...SOUTHWEST FLOW WILL RESUME. THIS WILL BRING A MOISTURE PLUME UP FROM ARIZONA BY EARLY SUNDAY. JET FORCING AHEAD OF A PACIFIC TROUGH COUPLED WITH THE ADDED MOISTURE WILL MAKE CONDITIONS FAVORABLE FOR SHOWERS AND THUNDERSTORMS SUNDAY AFTERNOON THROUGH MONDAY...PARTICULARLY FOR THE NORTHERN AND WESTERN MOUNTAINS AND FOR SWEETWATER COUNTY. && .AVIATION... ANOTHER DAY OF UNSETTLED WEATHER AS THE TROUGH MOVES THROUGH THE AREA. SHOWERS AND THUNDERSTORMS WILL BE SCATTERED ACROSS THE AREA WITH VFR TO MVFR CONDITIONS OCCURRING AS A RESULT OF THE STORMS. SNOW SHOWERS WILL OCCUR IN THE HIGHER ELEVATIONS OF WESTERN WY TODAY ABOVE 9000 FEET MSL. WINDY WEATHER WILL OCCUR IN THE CENTRAL AND SOUTH PORTION OF THE AREA ONCE THE TROUGH PASSES BY. WIND SPEEDS OF 20 TO 30 KNOTS WILL BE COMMON WITH GUSTS TO 40 KNOTS. AFTER 00Z THE WIND WILL BE BEGIN TO SUBSIDE. LINGERING RAIN AND SNOW SHOWERS WILL OCCUR IN NORTHWEST WY THROUGH 06Z TUE. && .FIRE WEATHER... COMPLEX WEATHER PATTERN SHAPING UP AS A TROUGH APPROACHES THE DISTRICT TODAY AND TONIGHT...MOVING THROUGH TUESDAY. A FEW DISTURBANCES WILL MOVE ACROSS TODAY AHEAD OF THE TROUGH. SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS SWEETWATER...EASTERN FREMONT...NATRONA AND JOHNSON COUNTIES THIS MORNING AND EARLY AFTERNOON AS THE FIRST DISTURBANCE MOVES THROUGH. SOUTHWEST WINDS WILL INCREASE AGAIN TODAY BECOMING QUITE WINDY ESPECIALLY OVER THE CENTRAL WIND CORRIDOR. ANOTHER DISTURBANCE OVER IDAHO WILL MOVE EAST ACROSS NORTHWEST WYOMING THIS AFTERNOON AND EVENING...BRINGING NUMEROUS RAIN/SNOW SHOWERS AND ISOLATED THUNDERSTORMS TO THE NORTHWEST. SNOW LEVELS WILL DROP TO AROUND 8000 FEET WITH SOME ACCUMULATIONS POSSIBLE ABOVE 9500 FEET. A COLD FRONT WILL MOVE THROUGH LATE THIS AFTERNOON AND EVENING SHIFTING THE WIND TO THE WEST TO NORTHWEST. WEST FLOW BUILDS IN FOR THE NEXT FEW DAYS WITH SCATTERED RAIN/SNOW SHOWERS AND ISOLATED THUNDERSTORMS OVER THE WEST AND NORTH. IT WILL REMAIN BREEZY MOST AREAS WITH WEST WINDS. TEMPERATURES WILL REMAIN COOLER THAN NORMAL. && .RIW WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TWB LONG TERM...DSB AVIATION...AR FIRE WEATHER...TWB
Hazardous weather outlook, Aug 30, 4:50 AM MDT, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 450 AM MDT MON AUG 30 2010 WYZ001>020-022>030-311104- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 450 AM MDT MON AUG 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT COLDER AIR MOVES IN TODAY WITH AN INCH OR TWO OF SNOWFALL POSSIBLE OVER THE NORTHWEST MOUNTAINS ABOVE 9500 FEET. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA. GUSTY WINDS TO 50 MPH... LIGHTNING...SMALL HAIL AND HEAVY RAIN IS POSSIBLE WITH THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON ACROSS THE WEST AND NORTH. A COLD FRONT PASSAGE ON WEDNESDAY WILL BRING THE POSSIBILITY OF SNOWFALL WITH LIGHT ACCUMULATIONS ACROSS YELLOWSTONE NATIONAL PARK AND THE NORTHERN MOUNTAINS WEDNESDAY AND WEDNESDAY NIGHT. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HAIL...WIND GUSTS OVER 40 MPH...ANY HAIL AND FLOODING. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Aug 30, 10:34 AM MDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1034 AM MDT MON AUG 30 2010
WYZ004-301715-
NORTH BIG HORN BASIN WY-
1034 AM MDT MON AUG 30 2010
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN BIG HORN
COUNTY IN NORTH CENTRAL WYOMING...AND NORTHEASTERN PARK COUNTY IN
NORTHWEST WYOMING UNTIL 1115 AM MDT...
AT 1029 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GARLAND...OR 6 MILES NORTHEAST OF
POWELL...MOVING NORTH AT 50 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
FRANNIE AROUND 1040 AM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4476 10861 4479 10886 4500 10881 4500 10853
4500 10852
TIME...MOT...LOC 1634Z 191DEG 42KT 4488 10869
LIPSONSpecial weather statement, Aug 30, 11:06 AM MDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1106 AM MDT MON AUG 30 2010 WYZ007-017-019-301745- GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-OWL CREEK AND BRIDGER MOUNTAINS WY-WIND RIVER BASIN WY- 1106 AM MDT MON AUG 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FREMONT AND EXTREME SOUTHEASTERN HOT SPRINGS COUNTIES UNTIL 1145 AM MDT... AT 1104 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GAS HILLS RD MILE MARKER 10...OR 15 MILES SOUTHEAST OF RIVERTON...MOVING NORTHEAST AT 45 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... U.S. HWY 20/26 MILE MARKER 90 AROUND 1130 AM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4354 10794 4343 10758 4281 10811 4290 10833 TIME...MOT...LOC 1706Z 209DEG 41KT 4296 10814 LIPSON
Special weather statement, Aug 30, 11:11 AM MDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1111 AM MDT MON AUG 30 2010 WYZ005-007-017-301800- OWL CREEK AND BRIDGER MOUNTAINS WY-SOUTHWEST BIG HORN BASIN WY-WIND RIVER BASIN WY- 1111 AM MDT MON AUG 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT AND CENTRAL HOT SPRINGS COUNTIES UNTIL NOON MDT... AT 1108 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF PILOT BUTTE RESERVOIR...OR 21 MILES NORTH OF FORT WASHAKIE...MOVING NORTHEAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... MISSOURI FLAT RD AROUND NOON MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4377 10855 4363 10830 4320 10878 4331 10897 TIME...MOT...LOC 1712Z 219DEG 28KT 4333 10879 LIPSON
Special weather statement, Aug 30, 11:19 AM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1119 AM MDT MON AUG 30 2010 WYZ017-019-030-301757- EAST SWEETWATER COUNTY-GREEN MOUNTAINS AND RATTLESNAKE RANGE- WIND RIVER BASIN- 1119 AM MDT MON AUG 30 2010 A STRONG LINE OF THUNDERSTORMS WILL MOVE THROUGH NORTHEAST SWEETWATER AND SOUTHEAST FREMONT COUNTIES THROUGH 1200 PM. BRIEF HEAVY DOWNPOURS...FREQUENT CLOUD TO GROUND LIGHTNING...AND HALF INCH HAIL ARE LIKELY WITH STRONGER STORMS. DAL/RAM
Special weather statement, Aug 30, 11:24 AM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1124 AM MDT MON AUG 30 2010 WYZ017-019-030-301757- EAST SWEETWATER COUNTY-GREEN MOUNTAINS AND RATTLESNAKE RANGE- WIND RIVER BASIN- 1124 AM MDT MON AUG 30 2010 A STRONG LINE OF THUNDERSTORMS WILL MOVE THROUGH NORTHEAST SWEETWATER AND SOUTHEAST FREMONT COUNTIES THROUGH 1200 PM. BRIEF HEAVY DOWNPOURS...FREQUENT CLOUD TO GROUND LIGHTNING...AND HALF INCH HAIL ARE LIKELY WITH STRONGER STORMS. DAL/RAM
Special weather statement, Aug 30, 11:57 AM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1157 AM MDT MON AUG 30 2010 WYZ005>007-301845- OWL CREEK AND BRIDGER MOUNTAINS WY-SOUTHEAST BIG HORN BASIN WY-SOUTHWEST BIG HORN BASIN WY- 1157 AM MDT MON AUG 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WASHAKIE...NORTHERN FREMONT AND CENTRAL HOT SPRINGS COUNTIES UNTIL 1245 PM MDT... AT 1155 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF HWY JCT 170 AND 174...OR 16 MILES WEST OF THERMOPOLIS...MOVING NORTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... STATE HWY 120 MILE MARKER 10 AND HWY JCT 170 AND 120 AROUND 1215 PM MDT. STATE HWY 120 MILE MARKER 20 AROUND 1220 PM MDT. SAND DRAW RD AROUND 1225 PM MDT. LOWER COTTONWOOD CREEK RD AROUND 1230 PM MDT. STATE HWY 431 MILE MARKER 10 AROUND 1245 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4411 10833 4398 10803 4349 10849 4358 10870 TIME...MOT...LOC 1756Z 210DEG 30KT 4361 10853 LIPSON
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 6:52 PM MDT | Special Weather Statement | RIW | Teton | 38 min |
| Aug 29, 7:36 PM MDT | Special Weather Statement | RIW | Teton | 39 min |
| Aug 30, 10:22 AM MDT | Special Weather Statement | RIW | Fremont | 38 min |
| Aug 30, 10:28 AM MDT | Special Weather Statement | RIW | Hot Springs | 47 min |
| Aug 30, 11:06 AM MDT | Special Weather Statement | RIW | Fremont | 39 min |
| Aug 30, 11:11 AM MDT | Special Weather Statement | RIW | Hot Springs | 49 min |
| Aug 30, 11:48 AM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Park | 57 min |
| Aug 30, 11:57 AM MDT | Special Weather Statement | RIW | Hot Springs | 48 min |
| Aug 30, 12:44 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn | 61 min |
| Aug 30, 1:38 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Washakie | 37 min |
| Aug 30, 2:02 PM MDT | Tornado Warning | RIW | Big Horn, Johnson, Washakie | 28 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.